×

zbMATH — the first resource for mathematics

Iterative schemes for trifunction hemivariational inequalities. (English) Zbl 1220.90137
Summary: In this paper, we consider and study a new class of hemivariational inequalities, which is called trifunction hemivariational inequality. We suggest and analyze a class of iterative methods for solving trifunction hemivariational inequalities using the auxiliary principle technique. We prove that the convergence of these new methods either requires partially relaxed strongly monotonicity or pseudomonotonicity, which is a weaker condition than monotonicity. Results obtained in this paper include several new and known results as special cases.

MSC:
90C33 Complementarity and equilibrium problems and variational inequalities (finite dimensions) (aspects of mathematical programming)
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Alvarez F., Attouch H.: An inertial proximal method for maximal monotone operators via discretization of a nonlinear oscillator damping. Set Valued Anal. 9, 3–11 (2001) · Zbl 0991.65056
[2] Clarke F.H., Ledyaev Y.S., Stern R.J., Wolenski P.R.: Nonsmooth Analysis and Control Theory. Springer, New York (1998) · Zbl 1047.49500
[3] Costea, N., Radulescu, V.: Hartman-Stampacchia results for stably pseudomonotone operators and non-linear hemivariational inequalities. Appl. Anal. 1–14, iFirst (2009)
[4] Carl S., Le V.K., Motreanu D.: Nonsmooth Variational Problems and Their Inequalities: Comparison Principles and Applications. Springer, Berlin (2007) · Zbl 1109.35004
[5] Crespi G.P., Ginchev J., Rocca M.: Existence of solutions and star-shapedness in Minty variational inequalities. J. Global Optim. 32, 485–494 (2005) · Zbl 1097.49007
[6] Dem’yanov V.F., Stavroulakis G.E., Ployakova L.N., Panagiotopoulos P.D.: Quasidiffferentiability and Nonsmooth Modelling in Mechanics, Engineering and Economics. Kluwer, Dordrecht (1996)
[7] Giannessi F., Maugeri A.: Variational Inequalities and Network Equilibrium Problems. Plenum Press, New York (1995) · Zbl 0834.00044
[8] Giannessi F., Maugeri A., Pardalos P.M.: Equilibrium Problems: Nonsmooth Optimization and Variational Inequality Models. Kluwer, Dordrecht (2001) · Zbl 0979.00025
[9] Gilbert, R.P., Panagiotopoulos, P.D., Pardalos, P.M.: From Convexity to Nonconvexity. Kluwer, Holland
[10] Glowinski R., Lions J., Tremolieres R.: Numerical Analysis of Variational Inequalities. North- Holland, Amsterdam (1981) · Zbl 0463.65046
[11] Martinet B.: Regularization d’inequations variationnelles par approximation successive. Rev. Autom. Inform. Res. Oper. Serie Rouge 3, 154–159 (1970) · Zbl 0215.21103
[12] Migorski S., Ochal A.: Hemivariational inequalities for stationary Navier–Stokes equations. J. Math. Anal. Appl. 306, 197–217 (2005) · Zbl 1109.35089
[13] Migorski S., Ochal A.: Boundary hemivariational inequality of parabolic type. Nonl. Anal. 57, 579–596 (2004) · Zbl 1050.35043
[14] Motreanu D., Radulescu V.: Variational and Non-variational Methods in Nonlinear Analysis and Boundary Value Problems. Kluwer, Dordrechet (2003)
[15] Naniewicz Z., Panagiotopoulos P.D.: Mathematical Theory of Hemivariational Inequalities and Applications. Marcel Dekker, New York (1995) · Zbl 0968.49008
[16] Noor M.A.: New approximation schemes for general variational inequalities. J. Math. Anal. Appl 251, 217–229 (2000) · Zbl 0964.49007
[17] Noor M.A.: Auxiliary principle technique for equilibrium problems. J. Optim. Theory Appl. 122, 371–386 (2004) · Zbl 1092.49010
[18] Noor M.A.: Some developments in general variational inequalities. Appl. Math. Comput. 152, 199–277 (2004) · Zbl 1134.49304
[19] Noor M.A.: Fundamentals of mixed quasi variational inequalities. Inter. J. Pure Appl. Math. 15, 137–258 (2004) · Zbl 1059.49018
[20] Noor M.A.: Hemivariational inequalities. J. Appl. Math. Comput. 17, 59–72 (2005) · Zbl 1064.49008
[21] Noor M.A.: Fundamentals of equilibrium problems. Math. Inequal. Appl. 9, 529–566 (2006) · Zbl 1099.91072
[22] Noor, M.A., Noor, K.I., Huang, Z.Y.: Bifunction hemivariational inequalities. J. Appl. Math. Comput. (2010) · Zbl 1211.49013
[23] Noor M.A., Noor K.I., Rassias Th.M.: Some aspects of variational inequalities. J. Comput. Appl. Math. 47, 285–312 (1993) · Zbl 0788.65074
[24] Noor M.A., Oettli W.: On general nonlinear complementarity problems and quasi-equilibria. Le Mate. (Catania) 49, 313–331 (1994) · Zbl 0839.90124
[25] Panagiotopoulos P.D.: Nonconvex energy functions, hemivariational inequalities and substationary principles. Acta. Mech. 42, 160–183 (1983)
[26] Panagiotopoulos P.D.: Hemivariational Inequalities, Applications to Mechanics and Engineering. Springer, Berlin (1993) · Zbl 0826.73002
[27] Pardalos P.M., Rassias T.M., Khan A.A.: Nonlinear Analysis and Variational Problems. Springer, Berlin (2010) · Zbl 1178.49001
[28] Stampacchia G.: Formes bilineaires coercivities sur les ensembles coercivities sur les ensembles convexes. C. R. Acad. Sci. Paris 258, 4413–4416 (1964) · Zbl 0124.06401
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.